# SDR FDEA202411011629

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 76,140 hours, 30,556 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB UPPER SURFACE BETWEEN STAB STA 232.0 TO STAB STA 251.0 HAS A DENT  AFTER EVALUATED DENT ON RH HORIZONTAL STAB UPPER SURFACE BTW STAB STA232-5 A 251   WITH DIM A = 3.5" Y= .181 A/Y = 19 FOUND OUT OF LIMITS IAW B757 SRM 55-10-01-1A FIG101, DETAIL   IV SHEET 4 (NOTE I) AND REPAIRED AREA IAW B757 SRM 51-70-10-2R REP 4, FIG 201, SHEET 1,   AFTER REPAIRED PERFORMED TAP TEST, REPAIR SATISFACTORY.
